Translator Disclaimer
1 February 2019 Nice triples and the Grothendieck–Serre conjecture concerning principal G-bundles over reductive group schemes
Ivan Panin
Duke Math. J. 168(2): 351-375 (1 February 2019). DOI: 10.1215/00127094-2018-0042

Abstract

The main result of this article is to reduce a proof of the conjecture to a statement about principal bundles on affine line over a regular local scheme. This reduction is obtained via a theory of nice triples, which goes back to the ideas of Voevodsky. As an application, an unpublished result due to Gabber is proved.

Citation

Download Citation

Ivan Panin. "Nice triples and the Grothendieck–Serre conjecture concerning principal G-bundles over reductive group schemes." Duke Math. J. 168 (2) 351 - 375, 1 February 2019. https://doi.org/10.1215/00127094-2018-0042

Information

Received: 10 July 2017; Revised: 22 August 2018; Published: 1 February 2019
First available in Project Euclid: 8 January 2019

zbMATH: 07036865
MathSciNet: MR3909899
Digital Object Identifier: 10.1215/00127094-2018-0042

Subjects:
Primary: 20G35
Secondary: 20G10

Rights: Copyright © 2019 Duke University Press

JOURNAL ARTICLE
25 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.168 • No. 2 • 1 February 2019
Back to Top